I woke up the other day with a softball in my mouth,lol!!! I got an infection i guess bc i have a few rotten teeth in mouth, created prob frum the drug use over ten years... ouchy!! So i went to the dentist, he gave me sum vikes, ( which i didnt take, due to the fact, I have the sub in me, in would just be a waste, and well it could kill me also... taking the two together scares me a lil too much) and the antibiotics... I have been taking them now for four days, and my mouth is still swollen up, hurts and just sux. So thats my question i guess also, bc i have taken the sub, does that over power everything, n I just wastes what I have taken so far... thx to any and all who may be able to help.
27 Mar 2011
Your antibiotics should still work. You can also take some advil for the pain and swelling in the mouth. There is a mouth rinse available at the drug store that also might help, it is called Biotene, it contains NO alcohol, it has enzymes in it. Hope you get to feeling better very soon.
27 Mar 2011
you need to contact the dentist, You most likely need to finish a full course of antibiotics, once you describe this to him he may want to start you on a different antibiotic, I wonder have you only taken 4 days of the antibiotic and then stopped it? either way I think the best thing you can do since you still have the swelling and other symptoms, I don't think the suboxone would have anything to do with the antibiotic but please be sure and tell him so that he can make an informed decision, because you may still be dealing with an infection that is not cleared up and may need something different. You take good care!!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
how long will suboxin show up n a urine drug screen that does check for suboxin use?
1 answer • 15 Sep 2011
I am 51 years old & have suffered recurrent bladder infections for the past four years - any advice?
It all started when I got my ovaries removed and since then it has been a reoccuring problem. I've been on countless antibiotics and sometimes ...
1 answer • 24 Nov 2011
Most antibiotics are found to have deleterious long-term results, creating antibiotic-resistant organisms, making us unable to benefit from ...
1 answer • 29 Aug 2013
medicine is not good to take and I am concerned about taking all of these antibiotics that I am constantly being prescribed for these sinus ...
4 answers • 18 Jan 2014
Will it help with the infection? Or have any kind of similar reaction as perhaps an amoxicillin or penicillin?
1 answer • 18 May 2014